# SDR 2001F00673

- Difficulty date: November 3, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N800NA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LOW OIL PRESSURE LIGHT ILLUMINATED IN FLIGHT FOLLOWED BY APU AUTO SHUTDOWN.  A/C CONTINUED FLIGHT 60 MINUTE RULE.  ON GROUND SERVICED APU OIL AND CHECKED APU FOR LEAKS, NONE FOUND.  APU OPS CHECK NORMAL.  (M)
